# SDR SIMA201120702

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 27,106 hours, 25,592 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2959 DISPATCH REPORTED THE CREW BLEW THE CARGO FIRE BOTTLES DUE TO A SMOKE INDICATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO METERING FIRE EXTINGUISHER BOTTLE IAW EMB 145 AMM 26-23-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
